Alert archive / Kentucky / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 40, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 16, 2023, 4:27 PM EDT for 5 counties in Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 16, 2023, 4:27 PM EDT (20:27 UTC)
- Expired
- May 16, 2023, 5:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Floyd County, KY, Johnson County, KY, Magoffin County, KY, Morgan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 27 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 12:30 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:29 PM EDT, 58 minutes earlier.
Area forecast discussion, May 16, 3:29 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 329 PM EDT Tue May 16 2023 .SHORT TERM...(This evening through Wednesday night) Issued at 328 PM EDT TUE MAY 16 2023 As of 15Z surface analysis, a warm front is draped across the CWA. Along with that front, showers and thunderstorms have developed along the surface warm front tornadic supercells are starting to form but tornadoes remain to be limited. Instability around 1,500 J/kg of CAPE, effective bulk shear around 50 knots, theta-e difference around 25C with DCAPE around 900 J/kg and high PWats would largely support damaging wind as the line closely associated with the cold front. Models have frontal timing through the area starting now and continuing through the late evening to overnight hours. Areas of fog is likely overnight due saturation, light winds and clearing skies. Once the front exits, overnight tonight, upper-level ridging moves in from the northwest with surface high pressure working in from northwest. However, with the ridge in place, cooler air is in the region; therefore, temperatures will be cooler for Wednesday but staying dry. Areas of fog may be possible again Wednesday night into Thursday morning with lingering moisture and mostly clear skies. .LONG TERM...(Thursday through Tuesday) Issued at 329 PM EDT TUE MAY 16 2023 A weak upper low moves east from the mid-Mississippi Valley east across the Tennessee Valley Thursday. Ahead of the low, southwesterly flow aloft will help usher southerly return flow north along with increasing instability and moisture, which will help initiate afternoon and early evening shower and thunderstorm activity. Though there appears to be a good veering profile, shear values look to be too low for any severe threat. Cluster analysis is in good agreement on a deep upper-level low/trough moving east from the upper Mississippi River valley east across the Great Lakes region Friday into Saturday. This will push a cold front across eastern Kentucky late Friday night or the first half of Saturday. Instability appears to be limited ahead of the front which will tend to support more rain and shower chances than thunderstorm chances, though a thunderstorm or two cannot be ruled out. After the front moves through the area Saturday morning, dry and stable conditions build into the region from the north resulting in pleasant weather for the remainder of Saturday into Sunday. By Monday, some models show a trough/low moving into the plains with southwest flow aloft ushering in increasing moisture and instability for Monday into Tuesday. Will leave the NBM PoPs in the 10 to 20 range during this time in the afternoon periods to reflect the low- end chance of some diurnal convection, but most models keep dry conditions during this time. High temperatures rise from the 70s Saturday after frontal passage to the lower to mid-80s early next week. Lows through the long term will tend to be on the cooler side, with lows in the 40s and 50s Saturday night and Sunday night rising slightly into early next week. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) ISSUED AT 122 PM EDT TUE MAY 16 2023 VFR/MVFR conditions are currently in place across the area. Those will continue across the CWA for the next couple of hours before showers and thunderstorms move in from the west. MVFR to IFR CIGS and VSBY are expected with the showers and storms and areas of BR that's forecast to develop with the shower activity. Showers and storms will continue before dissipating toward 00Z. Winds are forecast to diminish before areas of fog develop overnight and continue through 14Z before becoming all VFR for the remainder of the TAF period. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...VORST LONG TERM...CMC AVIATION...VORST
Hazardous weather outlook, May 16, 3:37 PM EDT, 50 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 337 PM EDT Tue May 16 2023 KYZ050-058>060-068-069-079-080-083>088-106>120-171945- Montgomery-Estill-Powell-Menifee-Rockcastle-Jackson-Pulaski-Laurel- Wayne-McCreary-Whitley-Knox-Bell-Harlan-Morgan-Johnson-Wolfe- Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher- Martin-Pike- Including the cities of Camargo, Jeffersonville, Mount Sterling, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 337 PM EDT Tue May 16 2023 ...SEVERE THUNDERSTORM WATCH 225 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are expected early this evening across eastern Kentucky. These storms could produce torrential downpours, leading to isolated or scattered instances of high water or flash flooding. In addition, for locations generally south of Interstate 64, isolated to numerous storms could become severe during the afternoon and evening, producing damaging wind gusts and hail up to half dollar size. A couple of tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are possible, generally during the afternoon and evening hours Thursday and possibly again Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report instances of heavy rain, high water, flash flooding, wind damage, and hail that may occur this afternoon into early evening. KYZ044-051-052-104-171945- Fleming-Bath-Rowan-Elliott- Including the cities of Flemingsburg, Owingsville, Morehead, and Sandy Hook 337 PM EDT Tue May 16 2023 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are expected early this evening across eastern Kentucky. These storms could produce torrential downpours, leading to isolated or scattered instances of high water or flash flooding. In addition, for locations generally south of Interstate 64, isolated to numerous storms could become severe during the afternoon and evening, producing damaging wind gusts and hail up to half dollar size. A couple of tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are possible, generally during the afternoon and evening hours from Thursday to Saturday and again on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. VORST/CMC
In the hours before
Special weather statement, May 16, 3:36 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service JACKSON KY
336 PM EDT Tue May 16 2023
KYZ120-162030-
Pike KY-
336 PM EDT Tue May 16 2023
...A strong thunderstorm will impact portions of central Pike County
through 430 PM EDT...
At 336 PM EDT, Doppler radar was tracking a strong thunderstorm over
Osborn, or near Pikeville, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Pikeville around 340 PM EDT.
Chloe, Shelbiana and Zebulon around 345 PM EDT.
Garden Village and Raccoon around 350 PM EDT.
Fishtrap Lake around 355 PM EDT.
Other locations in the path of this storm include Phyllis, Kimper,
Biggs, Coleman, Jamboree, Board Tree and Phelps.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. Highway 119 in Pike County between mile markers 1 and 7.
U.S. Highway 23 in Pike County between mile markers 17 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Kentucky.
&&
LAT...LON 3742 8213 3741 8260 3744 8260 3744 8259
3747 8259 3753 8262 3758 8213 3757 8214
3755 8213 3756 8208 3753 8205 3755 8204
3754 8202 3754 8197
TIME...MOT...LOC 1936Z 270DEG 29KT 3745 8258
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GREIFSpecial weather statement, May 16, 3:39 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service JACKSON KY
339 PM EDT Tue May 16 2023
KYZ080-085-086-116-162015-
Whitley KY-Clay KY-Knox KY-Laurel KY-
339 PM EDT Tue May 16 2023
...A strong thunderstorm will impact portions of southern Laurel,
Knox, northwestern Whitley and southwestern Clay Counties through 415
PM EDT...
At 339 PM EDT, Doppler radar was tracking a strong thunderstorm over
Huxley, or 16 miles northwest of Williamsburg, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Bark Camp around 345 PM EDT.
Grove, Holly Bay Rec. Area and Youngs Creek around 350 PM EDT.
Rye, Vox, Deering, Hightop and Walden around 355 PM EDT.
Other locations in the path of this storm include Barton, Keavy,
Faber, North Corbin, Moore Hill, Dorthae, Woodbine, Lily, Wilton,
Gray, Lynn Camp, Bertha Station, Rossland, McHargue, Arkle, Garrich,
Bentley Station, Tuttle and Knoxfork.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 75 in east central Kentucky between mile markers 18 and
33.
U.S. Highway 25 East in Knox County between mile markers 1 and 26.
U.S. Highway 25 East in Laurel County between mile markers 0 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central and southeastern Kentucky.
&&
LAT...LON 3683 8432 3684 8434 3686 8432 3687 8433
3690 8432 3694 8430 3694 8436 3695 8437
3697 8434 3699 8435 3700 8431 3702 8433
3707 8377 3680 8376
TIME...MOT...LOC 1939Z 265DEG 24KT 3694 8432
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GREIFLocal storm report, May 16, 3:54 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
354 PM EDT TUE MAY 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 1 NE ENGLE 37.82N 84.10W
05/16/2023 E0.75 INCH ESTILL KY EMERGENCY MNGR
&&
DJSpecial weather statement, May 16, 4:18 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service JACKSON KY
418 PM EDT Tue May 16 2023
KYZ120-162045-
Pike KY-
418 PM EDT Tue May 16 2023
...A strong thunderstorm will impact portions of east central Pike
County through 445 PM EDT...
At 418 PM EDT, Doppler radar was tracking a strong thunderstorm over
Jamboree, or 14 miles southeast of Williamson, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Woodman around 425 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Kentucky.
&&
LAT...LON 3739 8218 3739 8222 3757 8223 3758 8213
3757 8214 3755 8213 3756 8211 3755 8210
3756 8208 3753 8205 3755 8204 3754 8202
3754 8197
TIME...MOT...LOC 2018Z 266DEG 35KT 3749 8214
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GREIFSpecial weather statement, May 16, 4:21 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service JACKSON KY
421 PM EDT Tue May 16 2023
KYZ106-108-109-162045-
Magoffin KY-Morgan KY-Wolfe KY-
421 PM EDT Tue May 16 2023
...A strong thunderstorm will impact portions of southwestern Morgan,
central Magoffin and northeastern Wolfe Counties through 445 PM
EDT...
At 421 PM EDT, Doppler radar was tracking a strong thunderstorm over
Adele, or 11 miles south of West Liberty, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Lewis, Burg, Wheel Rim and Caney around 425 PM EDT.
Epson, Hager, Netty, Lykins, Cutuno, Harper, Dale, Holliday and
Williams around 430 PM EDT.
Stella, Kernie, Ova, Bethanna, Patton, Fritz, Seiltz, Puncheon,
Wonnie and Eugene around 435 PM EDT.
Gullett, Gifford, Elsie, Hendricks and Cisco around 440 PM EDT.
Other locations in the path of this storm include Salyersville,
Mason, Lakesville, Stringtown, Burning Fork, Licksburg, Perlie,
Cyrus, Mashfork and Bradley.
THIS INCLUDES Bert T. Combs Mountain Parkway between mile markers 53
and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern and northeastern Kentucky.
&&
LAT...LON 3783 8298 3764 8300 3771 8342 3785 8338
TIME...MOT...LOC 2021Z 272DEG 28KT 3775 8331
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GEERTSONSpecial weather statement, May 16, 4:25 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service JACKSON KY
425 PM EDT Tue May 16 2023
KYZ085>087-162115-
Whitley KY-Knox KY-Bell KY-
425 PM EDT Tue May 16 2023
...A strong thunderstorm will impact portions of Bell, Knox and
Whitley Counties through 515 PM EDT...
At 425 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rockholds, or 8 miles northeast of Williamsburg, moving east at 25
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Wilton and Louden around 435 PM EDT.
Indian Creek, Permon, Clate, Arkle, Rossland, Bertha Station, Gray
and Gausdale around 440 PM EDT.
Dishman Springs, Swan Lake, Emmanuel, Lowell, King, Bentley
Station, Garrich, Bryants Store and Birdseye around 445 PM EDT.
Other locations in the path of this storm include Swanpond, Baileys
Switch, Hubbs, Barbourville, Boone Heights, Heidrick, Artemus, Brush
Creek, Cannon, Myrick, Jarvis, Yeager, Bimble, Avis, Hinkle, Girdler,
Trosper, Green Road, Baughman, Old Flat Lick, Himyar, Flat Lick,
Dewitt, Barnyard and Fourmile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central and southeastern Kentucky.
&&
LAT...LON 3659 8422 3664 8427 3692 8420 3701 8373
3696 8364 3696 8362 3695 8356 3683 8349
3681 8351 3678 8349 3673 8350 3669 8346
3659 8404
TIME...MOT...LOC 2025Z 264DEG 23KT 3684 8410
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 1:55 PM EDT | Special Weather Statement | JKL | Bath | 50 min |
| May 16, 2:06 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Montgomery, Morgan | 24 min |
| May 16, 2:18 PM EDT | Special Weather Statement | JKL | Leslie | 27 min |
| May 16, 2:20 PM EDT | Special Weather Statement | JKL | Leslie | 25 min |
| May 16, 2:28 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Rowan | 33 min |
| May 16, 2:31 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Leslie, Letcher, Perry | 29 min |
| May 16, 2:33 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 27 min |
| May 16, 2:48 PM EDT | Special Weather Statement | JKL | Harlan | 27 min |
| May 16, 2:52 PM EDT | Tornado Warning | JKL | Estill, Lee, Powell | 38 min |
| May 16, 3:00 PM EDT | Special Weather Statement | JKL | Elliott, Rowan | 45 min |
| May 16, 3:00 PM EDT | Special Weather Statement | JKL | Letcher | 30 min |
| May 16, 3:03 PM EDT | Special Weather Statement | JKL | Pulaski | 27 min |
| May 16, 3:04 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 41 min |
| May 16, 3:10 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Rockcastle | 50 min |
| May 16, 3:16 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher | 14 min |
| May 16, 3:21 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski | 39 min |
| May 16, 3:26 PM EDT | Tornado Warning | JKL | Breathitt, Estill, Lee, Menifee, Powell, Wolfe | 24 min |
| May 16, 3:27 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Leslie, Owsley, Perry | 48 min |
| May 16, 3:30 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher | 15 min |
| May 16, 3:31 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley | 44 min |
| May 16, 3:36 PM EDT | Special Weather Statement | JKL | Pike | 54 min |
| May 16, 3:39 PM EDT | Special Weather Statement | JKL | Knox | 36 min |
| May 16, 3:44 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, Whitley | 46 min |
| May 16, 3:44 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Magoffin | 31 min |
| May 16, 3:48 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Menifee, Morgan, Powell, Wolfe | 27 min |
| May 16, 3:50 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Owsley | 40 min |
| May 16, 3:53 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 26 min |
| May 16, 4:07 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Leslie, Letcher, Perry | 38 min |
| May 16, 4:13 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Magoffin, Martin, Pike | 32 min |
| May 16, 4:19 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Floyd, Knott, Leslie, Owsley and 1 more | 116 min |
| May 16, 4:21 PM EDT | Special Weather Statement | JKL | Magoffin | 24 min |
| May 16, 4:25 PM EDT | Special Weather Statement | JKL | Bell, Knox, Whitley | 50 min |
| May 16, 4:32 PM EDT | Special Weather Statement | JKL | McCreary, Wayne | 43 min |
| May 16, 4:37 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Letcher, Perry, Pike | 38 min |
| May 16, 4:42 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 33 min |
| May 16, 4:45 PM EDT | Tornado Warning | JKL | Floyd, Johnson, Magoffin | 16 min |
| May 16, 4:49 PM EDT | Special Weather Statement | JKL | Letcher, Perry | 26 min |
| May 16, 4:52 PM EDT | Special Weather Statement | JKL | Bell, Harlan | 23 min |
| May 16, 4:54 PM EDT | Severe Thunderstorm Warning | JKL | Harlan | 36 min |
| May 16, 4:56 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Magoffin, Pike | 2 hr |
| May 16, 4:59 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin | 16 min |
| May 16, 5:03 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher | 27 min |
| May 16, 5:11 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 37 min |
| May 16, 5:29 PM EDT | Tornado Warning | JKL | Pike | 16 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.